I was also geno 3a....just finished 12 weeks of sofosbuvir and daclatasvir on 28th November.... I think everyone reacts differently with the medications.... I had a few headaches, but nothing too bad really....main problem for me was the insomnia which started about a week into my treatment.....fatigue was also a problem ( due to the lack of sleep)..... just try and rest as much as you can.... drink lots of water....hope you have an easy time on your meds....good luck donna
In 3 days time I will be 4 weeks into my treatment. So far I haven't had any mayor issues or side effects apart from diarrhoea after 3 days into my treatment. As I suffer from gallstones as well, it is very difficult to tell what is caused by A or B, so I cannot help being a little bit confused at the moment. One thing I noticed, and I don't even know if this makes any sense, is that I seem to be fully aware of the fact I am asleep when I go to bed and I'd say I am not as tired as I used to be. In fact, I am not sure I am tired at all. I am used to take occasional naps during the day, but I don't fancy it anymore, and if I do, I don't get any sleep. Also, I don't have any muscle or joint pains anymore and I don't itch as often as I used to, but when I do, it is very mild. However, I am still suffering from occasional tachycardia and stress like symptoms for no apparent reason. The feeling is very similar to being worried (anxiety) but without any apparent worrying factors.
Hi Jorge, much of what you say mirrors my experiences of Sof/dac treatment during the first few weeks. Many things that I had put down to aging over the previous 10-20 years improved and I also felt less need for sleep and was more wakeful when I did....but still woke up feeling more refreshed. I also had the 'hyped' feeling at times and as treatment progressed it sometimes felt a bit like a rollercoaster but that did smooth out gradually. I think that removing (or at least suppressing in my case) the virus in our bodies results in some very significant physical and accompanying emotional changes in a very short time frame and we need to make allowances for that. Longer term, many of us see continuing improvements and I feel sure that things like your itchiness will decrease even further or possibly even resolve.
G3a since '78 - Dx '12 - F4 (2xHCC)
24wk Tx - PEG/Riba/Dac 2013 relapsed
24wk Tx - Generic Sof/Dac/Riba 2015/16 relapsed
16wk Tx - 12/01/17 -> 03/05/17 NS3/NS5a + Generic Sof
SVR7 - 22/06/17 UND
SRV12 - 27/07/17 UND
SVR24 - 26/10/17 UND